# SDR DALA2015091705689

- Difficulty date: September 16, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM +Y254 AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 24, L=0.985", W=0.875", D=0.003".  REPLACED FLOORBEAM +Y254 AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 24 IAW SRM A320 51-72-11 AND DWG D53112816, DWG D53110984 AND DWG D53110422.
